MathSciNet Relay Station
MathSciNet bibliographic data
MR682801 (84d:60009) 60B12 (60F05 60H05)
Giné, Evarist; Marcus, Michel B. The central limit theorem for stochastic integrals with respect to Lévy processes. Ann. Probab. 11 (1983), no. 1, 58–77.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement